# SDR ASAA11510695

- Difficulty date: November 22, 2011
- Submitted: November 23, 2011
- Operation: Air carrier
- Aircraft: N564AS
- Make and model: Boeing 737890
- Aircraft serial: 35103
- Aircraft time: 19,476 hours, 6,135 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Transceiver
- Part number: 6225132633
- Part serial: 8YMY
- Condition: Faulty
- Location: E&E Bay
- Part time: 30,348 hours, 11,464 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WEATHER RADAR "SPOKING" THROUGHOUT FULL SWEEP IN VARIOUS RANGES & INTENSITIES.  UNDERLYING WEATHER RETURNS UNRELIABLE.  REPLACED WXR R/T REF MM 34 43 41 000 801 & 34 43 41 400 801.  OPS NORMAL REF MM 34 43 00 710 802 001.  ETOPS GROUND VERIFICATION TEST SUCCESSFUL.  WITH MTX TAXIING A/C OPERATED WX RADAR NO SPOKING NOTED AT THIS TIME.
